# SDR J7SA2024090300415

- Difficulty date: August 25, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N347FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500094
- Aircraft time: 8,826 hours, 6,123 cycles
- System (JASC): 2700 · Flight Control System
- Part: Controller
- Part number: 4629001017
- Part serial: 0714
- Condition: Unserviceable
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O, O

## Discrepancy

CREW RECEIVED SWPS FAULT, FLAP FAIL AND PTRIM BKP FAIL CAS IN FLIGHT. EXECUTED NO FLAP LANDING. REPLACED FCE #1 IAW PHENOM AMM 27-03-01. ALL FOLLOW-ON CHECK PASSED AND NO FURTHER CAS MESSAGES PRESENT.
